MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number DBP-175SOLID180
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Vessel Or Plaque, Device Embedded In (1204)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported to csi that the hospital facility will retain the reported device indefinitely.If the device is released to csi, an analysis will be performed and a supplemental report will be submitted.Additional event information was requested from the hospital facility, however it was not provided.If additional event information is received, a supplemental report will be submitted.The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements prior to distribution.Csi id: (b)(4).
 
Event or Problem Description
The extended length diamondback peripheral orbital atherectomy device was used to treat a 95% stenosed, heavily calcified lesion in the distal superficial femoral artery.Following one treatment pass, the device stalled and became stuck in the vessel.Surgery was performed to remove the device, and the patient was in stable condition following the procedure.The patient was discharged (b)(6) 2020.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
st. paul, mn, mn
MDR Report Key9836177
Report Number3004742232-2020-00080
Device Sequence Number1299735
Product Code MCW
UDI-Device Identifier10852528005374
UDI-Public(01)10852528005374(17)211031(10)294306
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberDBP-175SOLID180
Device Lot Number294306
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;